# SDR 2007UALA01636

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 32,269 hours, 3,995 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT FWD OF LAV 104 INOP. REPLACE LAMP.  [SUP 06-06-07]  RELAMPED EMERGENCY LIGHT. OP CK NORMAL.
